Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2004, Issue 2, Pages 109-131
http://dx.doi.org/10.1155/S1024123X0431001X

Adaptive stabilization of continuous-time systems through a controllable modified estimation model

Instituto de Investigación y Desarrollo de Procesos (IIDP), Departamento de Ingeniería de Sistemas y Automática, Facultad de Ciencias, Universidad del Pais Vasco, Campus de Bizkaia, Aptdo 644 de Bilbao, Bilbao 48080, Spain

Received 9 October 2003; Revised 9 February 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. de la Sen, “Adaptive stabilization of continuous-time systems through a controllable modified estimation model,” Mathematical Problems in Engineering, vol. 2004, no. 2, pp. 109-131, 2004. https://doi.org/10.1155/S1024123X0431001X.